Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Harmonic functions on open Riemann surfaces
HTML articles powered by AMS MathViewer

by H. L. Royden PDF
Trans. Amer. Math. Soc. 73 (1952), 40-94 Request permission
References
  • Lars Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), no. 1, 157–194 (German). MR 1555403, DOI 10.1007/BF02420945
  • —, Über die Anwendung differentialgeoemtrische Methoden zur Untersuchen von Überlagerunsgflächen, Acta Societatis Scientiarum Fennicae II vol. 6 (1937). —, Zur Uniformisierungstheorie, Congrès des Mathématiques à Helsingfors, 1938. —, Die Begrunden des Dirichletschen Prinzips, Societas Scientiarum Fennica. Commentationes Physico-Mathematicae XI vol. 15 (1943).
  • Lars V. Ahlfors, Normalintegrale auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1947 (1947), no. 35, 24 (German). MR 25577
  • Lars V. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100–134. MR 36318, DOI 10.1007/BF02567028
  • Lars V. Ahlfors, Remarks on the classification of open Riemann surfaces, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1951 (1951), no. 87, 8. MR 43912
  • L. Ahlfors and A. Beurling, Invariants conformes et problèmes extrémaux, C. R. Dixième Congrès Math. Scandinaves 1946, Jul. Gjellerups Forlag, Copenhagen, 1947, pp. 341–351 (French). MR 0021107
  • Lars Ahlfors and Arne Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101–129. MR 36841, DOI 10.1007/BF02392634
  • R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. II, Berlin, 1937.
  • Georges de Rham and Kunihiko Kodaira, Harmonic Integrals, Institute for Advanced Study (IAS), Princeton, N.J., 1950. MR 0037549
  • Kunihiko Kodaira, Harmonic fields in Riemannian manifolds (generalized potential theory), Ann. of Math. (2) 50 (1949), 587–665. MR 31148, DOI 10.2307/1969552
  • Pentti Laasonen, Zum Typenproblem der Riemannschen Flächen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1942 (1942), no. 11, 7 (German). MR 16493
  • O. Lehto, On the existence of analytic functions with a finite Dirichlet integral, Annales Academiae Scientiarum Fennicae. Ser. A I no. 67 (1942).
  • P. J. Myrberg, Über die Existenz Der Greenschen Funktionen auf Einer Gegebenen Riemannschen Fläche, Acta Math. 61 (1933), no. 1, 39–79 (German). MR 1555370, DOI 10.1007/BF02547786
  • P. J. Myrberg, Die Kapazität der singulären Menge der linearen Gruppen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1941 (1941), no. 10, 19 (German). MR 16138
  • P. J. Myrberg, Über die analytische Fortsetzung von beschränkten Funktionen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1949 (1949), no. 58, 7 (German). MR 28400
  • P. J. Myrberg, Über die Existenz von beschränktartigen automorphen Funktionen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1950 (1950), no. 77, 8 (German). MR 38442
  • R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • Rolf Nevanlinna, Quadratisch integrierbare Differentiale auf einer Riemannschen Mannigfaltigkeit, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1941 (1941), no. 1, 34 (French). MR 15496
  • —, Eindeutigkeitsfragen in der Theorie der konformen Abbildung, Comptes Rendus du Dixième Congrès Scandinave à Copenhague, 1946. —, Über das Anwachsen des Dirichletintegrals einer analytischen Funktionen auf einer offenen Riemannschen Flächen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 45 (1948).
  • Albert Pfluger, Über das Anwachsen eindeutiger analytischer Funktionen auf offenen Riemann’schen Flächen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 64 (1949), 18 (German). MR 32755
  • H. L. Royden, Some remarks on open Riemann surfaces, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1951 (1951), no. 85, 8. MR 43914
  • —, Some counterexamples in the classification of open Riemann surfaces. To appear.
  • Leo Sario, Über Riemannsche Flächen mit hebbarem Rand, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1948 (1948), no. 50, 79 (German). MR 27859
  • Leo Sario, Sur le problème du type des surfaces de Riemann, C. R. Acad. Sci. Paris 229 (1949), 1109–1111 (French). MR 32759
  • Leo Sario, Existence des fonctions d’allure donnée sur une surface de Riemann arbitraire, C. R. Acad. Sci. Paris 229 (1949), 1293–1295 (French). MR 32760
  • Leo Sario, Quelques propriétés à la frontière se rattachant à la classification des surfaces de Riemann, C. R. Acad. Sci. Paris 230 (1950), 42–44 (French). MR 32761
  • Leo Sario, Existence des intégrales abéliennes sur les surfaces de Riemann arbitraires, C. R. Acad. Sci. Paris 230 (1950), 168–170 (French). MR 32762
  • Leo Sario, Questions d’existence au voisinage de la frontière d’une surface de Riemann, C. R. Acad. Sci. Paris 230 (1950), 269–271 (French). MR 32763
  • A. Speiser, Über Riemannschen Flächen, Comment. Math. Helv. vol. 4 (1932).
  • Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877, DOI 10.1090/coll/015
  • K. I. Virtanen, Über Abelsche Integrale auf nullberandeten Riemannschen Flächen von unendlichem Geschlecht, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1949 (1949), no. 56, 44 (German). MR 33896
  • K. I. Virtanen, Über die Existenz von beschränkten harmonischen Funktionen auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1950 (1950), no. 75, 8 (German). MR 38443
  • H. Wittich, Ein Kriterium zur Typenbestimmung von Riemannschen Flächen, Monatshefte für Mathematik und Physik vol. 44 (1936). H. Weyl, Die Idee der Riemannschen Flächen, Berlin, 1923.
  • Hermann Weyl, The method of orthogonal projection in potential theory, Duke Math. J. 7 (1940), 411–444. MR 3331
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X
  • Retrieve articles in all journals with MSC: 31.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 73 (1952), 40-94
  • MSC: Primary 31.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1952-0049396-8
  • MathSciNet review: 0049396